# SDR DALA1144376305

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 93,527 hours, 11,647 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, OVEN NR 2 IN GALLEY NR 1 EMITTED SMOKE UNTIL THE CIRCUIT BREAKER WAS PULLED.  ELECTRIC SMELL WAS NOTED AS WELL.  MAINTENANCE CHECKED THE OVEN CONTROLLERS AND OVENS AND REPLACED THE NR 2 OVEN CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
